您当前的位置:
首页 >
文章列表页 >
Conservation Equation of Periodic Numbers in 3N+1 Conjecture
更新时间:2026-07-10
    • Conservation Equation of Periodic Numbers in 3N+1 Conjecture

    • Vol. 14, Issue 6, Pages: 84-87(2009)
    • CLC: O156
    • Published:2009

    移动端阅览

  • GAN Xin-rong, LI Xiao-chun, GAN Quan. Conservation Equation of Periodic Numbers in 3N+1 Conjecture[J]. 2009, 14(6): 84-87. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

2040

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Theoretical Calculation and Software Development of Flange Bolt Tightening Torque for Nuclear Power Pipeline
Performance Study of Cavitation Unit with Internalbore at Variable Rotational Speeds
Application of 3D Laser Measurement Technology in Gas Turbine Tip Clearance Measurement
Online Courseresource Recommendation MethodFusing Multi-modal Features
Collaborative Navigation and Observability Analysis of Cluster UAVs Based on Magnetometer Fusion

Related Author

No data

Related Institution

No data
0